Michael J. Ward
Title
Cited by
Cited by
Year
The stability of spike solutions to the one-dimensional Gierer–Meinhardt model
D Iron, MJ Ward, J Wei
Physica D: Nonlinear Phenomena 150 (1-2), 25-62, 2001
2332001
Strong localized perturbations of eigenvalue problems
MJ Ward, JB Keller
SIAM Journal on Applied Mathematics 53 (3), 770-798, 1993
1851993
Touchdown and pull-in voltage behavior of a MEMS device with varying dielectric properties
Y Guo, Z Pan, MJ Ward
SIAM Journal on Applied Mathematics 66 (1), 309-338, 2005
1542005
Summing logarithmic expansions for singularly perturbed eigenvalue problems
MJ Ward, WD Heshaw, JB Keller
SIAM Journal on Applied Mathematics 53 (3), 799-828, 1993
1321993
An asymptotic analysis of the mean first passage time for narrow escape problems: Part I: Two-dimensional domains
S Pillay, MJ Ward, A Peirce, T Kolokolnikov
Multiscale Modeling & Simulation 8 (3), 803-835, 2010
1262010
An asymptotic analysis of the mean first passage time for narrow escape problems: Part II: The sphere
AF Cheviakov, MJ Ward, R Straube
Multiscale Modeling & Simulation 8 (3), 836-870, 2010
1252010
Hopf bifurcations and oscillatory instabilities of spike solutions for the one-dimensional Gierer-Meinhardt model.
MJ Ward, J Wei
Journal of Nonlinear Science 13 (2), 2003
1232003
The existence and stability of spike equilibria in the one-dimensional Gray–Scott model: the pulse-splitting regime
T Kolokolnikov, MJ Ward, J Wei
Physica D: Nonlinear Phenomena 202 (3-4), 258-293, 2005
952005
Optimizing the fundamental Neumann eigenvalue for the Laplacian in a domain with small traps
T Kolokolnikov, MS Titcombe, MJ Ward
European Journal of Applied Mathematics 16 (2), 161-200, 2005
912005
On the exponentially slow motion of a viscous shock
LG Reyna, MJ Ward
Communications on Pure and Applied Mathematics 48 (2), 79-120, 1995
891995
A metastable spike solution for a nonlocal reaction-diffusion model
D Iron, MJ Ward
SIAM Journal on Applied Mathematics 60 (3), 778-802, 2000
852000
The dynamics of multispike solutions to the one-dimensional Gierer--Meinhardt model
D Iron, MJ Ward
SIAM Journal on Applied Mathematics 62 (6), 1924-1951, 2002
832002
Diffusion on a sphere with localized traps: Mean first passage time, eigenvalue asymptotics, and Fekete points
D Coombs, R Straube, M Ward
SIAM Journal on Applied Mathematics 70 (1), 302-332, 2009
822009
Metastable bubble solutions for the Allen-Cahn equation with mass conservation
MJ Ward
SIAM Journal on Applied Mathematics 56 (5), 1247-1279, 1996
731996
Asymmetric spike patterns for the one-dimensional Gierer-Meinhardt model: equilibria and stability
MJ Ward, J Wei
European Journal of Applied Mathematics 13 (3), 283, 2002
712002
The Existence and Stability of Spike Equilibria in the One‐Dimensional Gray–Scott Model: The Low Feed‐Rate Regime
T Kolokolnikov, MJ Ward, J Wei
Studies in Applied Mathematics 115 (1), 21-71, 2005
682005
The stability and dynamics of localized spot patterns in the two-dimensional Gray–Scott model
W Chen, MJ Ward
SIAM Journal on Applied Dynamical Systems 10 (2), 582-666, 2011
672011
Spot self-replication and dynamics for the Schnakenburg model in a two-dimensional domain
T Kolokolnikov, MJ Ward, J Wei
Journal of nonlinear science 19 (1), 1-56, 2009
672009
The slow dynamics of two-spike solutions for the Gray--Scott and Gierer--Meinhardt systems: Competition and oscillatory instabilities
W Sun, MJ Ward, R Russell
SIAM Journal on Applied Dynamical Systems 4 (4), 904-953, 2005
662005
The existence and stability of asymmetric spike patterns for the Schnakenberg model
MJ Ward, J Wei
Studies in Applied Mathematics 109 (3), 229-264, 2002
652002
The system can't perform the operation now. Try again later.
Articles 1–20